# SDR ASOA06009

- Difficulty date: January 4, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD RT SIDE 718 DOUBLER, UNDER THE RADIUS BLOCK, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD RT SIDE 718 DOUBLER, UNDER THE RADIUS BLOCK, IAW EO 600-53-0066.  (K)
